MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.034.355S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a hardware removal procedure on (b)(6) 2020 due to nonunion.The primary surgery was done on (b)(6) 2020, to treat tibial fracture due to a traffic accident.The implants were removed with the regular test but without cultures.The surgery was successful.The patient status is stable and was discharged on (b)(6) 2020, and the last clinic follow-up was on (b)(6) 2021, with satisfactory healing.This report is for (1) 9mm ti cann tibial nail-ex w/prox bend 375mm-sterile.This is report 1 of 6 for complaint (b)(4).

Brand Name
9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key13970607
Report Number2939274-2022-01144
Device Sequence Number4476675
Product Code JDS
UDI-Device Identifier10886982095138
UDI-Public(01)10886982095138
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.034.355S
Device Catalogue Number04.034.355S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING; UNK - SCREWS: NAIL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight136 KG